# SDR DJFA2005125

- Difficulty date: August 3, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N793TA
- Make and model: Beech 400A
- Aircraft serial: RK244
- Aircraft time: 4,737 hours, 3,858 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 45AS38401012
- Part serial: 1980
- Condition: Leaking
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED UPON LANDING, THERE WERE NO BRAKES.  USED THE EMERGENCY BRAKE SYSTEM TO STOP THE AIRCRAFT.   THE CREW TRIED THE NORMAL BRAKES AFTER ROLLOUT ONTO THE TAXIWAY AND THE BRAKES WERE AVAILABLE BUT WERE JERKY.  MAINTENANCE FOUND THE PILOTS RIGHT MASTER CYLINDER TO BE LEAKING.  THE MASTER CYLINDER WAS REPLACED AND THE SYSTEM WAS BLED.  WHILE TESTING THE ANTI-SKID SYSTEM, THERE WAS NO RESPONSE FROM THE RIGHT SIDE AND THE LEFT SIDE WAS INTERMITTANT.  PIN CONNECTIONS FOR THE LEFT AND RIGHT WHEEL TRANSDUCER, AND THE ANTI-SKID CONTROL BOX WERE REPAIRED.  THE ANTI-SKID CONTROL BOX WAS REPLACED WHEN NO RESPONSE WAS RECEIVED FROM THE RIGHT SIDE.  OPERATIONAL TESTS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERV
